D. G. Aronson, Non-negative solutions of linear parabolic equations Annali della Scuola Normale Superiore di Pisa -Classe di Scienze, pp.607-694, 1968.

L. C. Evans, Partial Differential Equations, Graduate studies in mathematics, vol.19, 2010.

A. Friedman, Partial Differential Equations of Parabolic Type, Dover Books on Mathematics Series, 2008.

C. Gardiner, A Handbook for the Natural and Social Sciences, 2009.

W. Hundsdorfer and J. G. Verwer, Numerical Solution of Time-Dependent Advection-Diffusion- Reaction Equations, Series in Computational Mathematics, 2003.
DOI : 10.1007/978-3-662-09017-6

P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Stochastic Modelling and Applied Probability, 1992.

P. L. Ecuyer, D. Munger, B. Oreshkin, and R. Simard, Random Numbers for Parallel Computers: Requirements and Methods, With Emphasis on GPUs, Mathematics and Computers in Simulation, 2015.

L. 'ecuyer, P. Simard, R. , E. J. Chen, and W. D. Kelton, An Object-Oriented Random-Number Package with Many Long Streams and Substreams, Operations Research, vol.50, issue.6, pp.1073-1075, 2002.
DOI : 10.1287/opre.50.6.1073.358

M. Mascagni and A. Srinivasan, Algorithm 806: SPRNG: a scalable library for pseudorandom number generation, ACM Transactions on Mathematical Software, vol.26, issue.3, pp.436-461, 2000.
DOI : 10.1145/358407.358427

M. Matsumoto and T. Nishimura, Mersenne twister: a 623-dimensionally equidistributed uniform pseudo-random number generator, ACM Transactions on Modeling and Computer Simulation, vol.8, issue.1, pp.3-30, 1998.
DOI : 10.1145/272991.272995

J. Nash, Continuity of Solutions of Parabolic and Elliptic Equations, American Journal of Mathematics, vol.80, issue.4, pp.931-954, 1958.
DOI : 10.2307/2372841

L. Lenôtre and G. Pichot, Palmtree library

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Grundelehren der mathematischen Wissenschaften, 1999.

C. Zheng and G. D. Bennett, Applied Contaminant Transport Modelling, 2002.